Alert archive / Nevada / High Wind Watches in 2012
High Wind Watch 6, NWS Elko, NV
NWS Elko, NV issued this high wind watch at Nov 30, 2012, 3:28 AM PST for 6 counties in Nevada. It took effect at Dec 2, 2012, 7:00 AM PST. It was in force for .
The area
The counties it named.
The facts
- Issued
- Nov 30, 2012, 3:28 AM PST (11:28 UTC)
- In effect from
- Dec 2, 2012, 7:00 AM PST
- Expired
- Dec 1, 2012, 2:35 PM PST
- In force
- Issued by
- NWS Elko, NV
Counties Elko County, NV, Eureka County, NV, Humboldt County, NV, Lander County, NV, Nye County, NV, White Pine County, NV
The radar
The Elko radar (KLRX), 91 km from the middle of the area, began a volume at 11:32 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Reno, NV (KREV), launched 00:00Z, 11.5 hours before the alert went out and 164 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2263 m above ground
- 0-6 km bulk shear
- 53 kt
- 0-1 km storm-relative helicity
- 144 m²/s²
- 0-3 km storm-relative helicity
- 242 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
733 WWUS75 KLKN 301128 NPWLKN URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ELKO NV 328 AM PST FRI NOV 30 2012 ...STRONG WINDS TO AFFECT NEVADA... .A LOW PRESSURE SYSTEM WILL MOVE THROUGH THE STATE SUNDAY TO BRING UNUSUALLY STRONG WINDS. NVZ030-031-033>041-011200- /O.NEW.KLKN.HW.A.0006.121202T1500Z-121203T0300Z/ HUMBOLDT COUNTY-NORTHERN ELKO COUNTY-SOUTHEASTERN ELKO COUNTY- RUBY MOUNTAINS/EAST HUMBOLDT RANGE-WHITE PINE COUNTY- NORTHERN LANDER COUNTY AND NORTHERN EUREKA COUNTY- SOUTHERN LANDER COUNTY AND SOUTHERN EUREKA COUNTY- SOUTHWESTERN ELKO COUNTY-SOUTH CENTRAL ELKO COUNTY- NORTHWESTERN NYE COUNTY-NORTHEASTERN NYE COUNTY- INCLUDING THE FOLLOWING LOCATIONS...WINNEMUCCA...MCDERMITT... PARADISE VALLEY...GOLCONDA SUMMIT...JACKPOT...WILDHORSE... OWYHEE...SILVER ZONE PASS...WEST WENDOVER...SECRET PASS... LAMOILLE CANYON...HARRISON PASS...ELY...MCGILL...CONNORS PASS... GREAT BASIN NATIONAL PARK...BATTLE MOUNTAIN...EMIGRANT PASS... AUSTIN...AUSTIN SUMMIT...EUREKA...DIAMOND VALLEY...PINTO SUMMIT... ELKO...SPRING CREEK...CARLIN...WELLS...PEQUOP SUMMIT...TONOPAH... ROUND MOUNTAIN...DUCKWATER...CURRANT SUMMIT 328 AM PST FRI NOV 30 2012 ...HIGH WIND WATCH IN EFFECT FROM SUNDAY MORNING THROUGH SUNDAY EVENING... THE NATIONAL WEATHER SERVICE IN ELKO HAS ISSUED A HIGH WIND WATCH...WHICH IS IN EFFECT FROM SUNDAY MORNING THROUGH SUNDAY EVENING. * WINDS: SOUTH TO SOUTHWEST 25 TO 35 MPH GUSTING UP TO 70 MPH. * TIMING: STRONG WINDS WILL DEVELOP AROUND SUNRISE SUNDAY MORNING OVER HUMBOLDT COUNTY. WINDS WILL BE STRONGEST ALONG THE COLD FRONT AS IT MOVES EAST THROUGH THE STATE AND EXITS THROUGH WHITE PINE COUNTY EARLY SUNDAY EVENING. * LOCATIONS INCLUDE: JACKPOT...WILDHORSE...OWYHEE... WINNEMUCCA...MCDERMITT...PARADISE VALLEY...GOLCONDA SUMMIT... SILVER ZONE PASS...WEST WENDOVER...ELY...MCGILL...CONNORS PASS...GREAT BASIN NATIONAL PARK...SECRET PASS...LAMOILLE CANYON...HARRISON PASS...AUSTIN...AUSTIN SUMMIT...EUREKA... DIAMOND VALLEY...PINTO SUMMIT...BATTLE MOUNTAIN...EMIGRANT PASS...WELLS...PEQUOP SUMMIT...ELKO...SPRING CREEK... CARLIN... TONOPAH...ROUND MOUNTAIN...DUCKWATER...CURRANT SUMMIT * IMPACTS: DRIVERS OF VANS...CAMPERS...TRAILERS...AND OTHER HIGH- PROFILE VEHICLES SHOULD BE ALERT TO THE DANGER OF THESE WINDS. TAKE ACTION TO SECURE TRASH CANS...LAWN FURNITURE...AND OTHER LOOSE OR LIGHTWEIGHT OUTDOOR OBJECTS. HIGH WINDS CAN TOPPLE TREES...BLOW WEAKENED ROOFS OFF HOUSES...AND DOWN POWER LINES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF 58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST FORECASTS. && $$ LW
5 follow-up statements
840 WWUS75 KLKN 301637 NPWLKN URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ELKO NV 837 AM PST FRI NOV 30 2012 ...STRONG WINDS TO AFFECT NORTHERN NEVADA... NVZ030-031-034-036-038-039-011045- /O.NEW.KLKN.WI.Y.0038.121130T1800Z-121201T0300Z/ /O.CON.KLKN.HW.A.0006.121202T1500Z-121203T0300Z/ HUMBOLDT COUNTY-NORTHERN ELKO COUNTY- RUBY MOUNTAINS/EAST HUMBOLDT RANGE- NORTHERN LANDER COUNTY AND NORTHERN EUREKA COUNTY- SOUTHWESTERN ELKO COUNTY-SOUTH CENTRAL ELKO COUNTY- INCLUDING THE FOLLOWING LOCATIONS...WINNEMUCCA...MCDERMITT... PARADISE VALLEY...GOLCONDA SUMMIT...JACKPOT...WILDHORSE... OWYHEE...SECRET PASS...LAMOILLE CANYON...HARRISON PASS... BATTLE MOUNTAIN...EMIGRANT PASS...ELKO...SPRING CREEK...CARLIN... WELLS...PEQUOP SUMMIT 837 AM PST FRI NOV 30 2012 ...WIND ADVISORY IN EFFECT UNTIL 7 PM PST THIS EVENING... ...HIGH WIND WATCH REMAINS IN EFFECT FROM SUNDAY MORNING THROUGH SUNDAY EVENING... THE NATIONAL WEATHER SERVICE IN ELKO HAS ISSUED A WIND ADVISORY... WHICH IS IN EFFECT UNTIL 7 PM PST THIS EVENING. A HIGH WIND WATCH REMAINS IN EFFECT FROM SUNDAY MORNING THROUGH SUNDAY EVENING. * WINDS: FRIDAY...SOUTH TO SOUTHWEST 25 TO 35 MPH GUSTING TO 55 MPH. SUNDAY...SOUTH TO SOUTHWEST 25 TO 35 MPH GUSTING UP TO 70 MPH. * TIMING: FRIDAY...STRONG WINDS WILL DEVELOP AROUND 11 AM AND DIMINISH AROUND 7 PM. SUNDAY...STRONG WINDS WILL DEVELOP AROUND SUNRISE ON SUNDAY MORNING OVER HUMBOLDT COUNTY. WINDS WILL BE STRONGEST ALONG THE COLD FRONT AS IT MOVES EAST THROUGH THE STATE AND EXITS THROUGH WHITE PINE COUNTY EARLY SUNDAY EVENING. * LOCATIONS INCLUDE: JACKPOT...WILDHORSE...OWYHEE... WINNEMUCCA...MCDERMITT...PARADISE VALLEY...GOLCONDA SUMMIT... SECRET PASS...LAMOILLE CANYON...HARRISON PASS... BATTLE MOUNTAIN...EMIGRANT PASS...WELLS...PEQUOP SUMMIT... ELKO... SPRING CREEK...CARLIN * IMPACTS: DRIVERS OF VANS...CAMPERS...TRAILERS...AND OTHER HIGH-PROFILE VEHICLES SHOULD BE ALERT TO THE DANGER OF THESE WINDS. TAKE ACTION TO SECURE TRASH CANS...LAWN FURNITURE... AND OTHER LOOSE OR LIGHTWEIGHT OUTDOOR OBJECTS. HIGH WINDS CAN TOPPLE TREES...BLOW WEAKENED ROOFS OFF HOUSES...AND DOWN POWER LINES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF 58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST FORECASTS. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH WITH GUSTS IN EXCESS OF 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ NVZ033-035-037-040-041-011045- /O.CON.KLKN.HW.A.0006.121202T1500Z-121203T0300Z/ SOUTHEASTERN ELKO COUNTY-WHITE PINE COUNTY- SOUTHERN LANDER COUNTY AND SOUTHERN EUREKA COUNTY- NORTHWESTERN NYE COUNTY-NORTHEASTERN NYE COUNTY- INCLUDING THE FOLLOWING LOCATIONS...SILVER ZONE PASS... WEST WENDOVER...ELY...MCGILL...CONNORS PASS... GREAT BASIN NATIONAL PARK...AUSTIN...AUSTIN SUMMIT...EUREKA... DIAMOND VALLEY...PINTO SUMMIT...TONOPAH...ROUND MOUNTAIN... DUCKWATER...CURRANT SUMMIT 837 AM PST FRI NOV 30 2012 ...HIGH WIND WATCH REMAINS IN EFFECT FROM SUNDAY MORNING THROUGH SUNDAY EVENING... A HIGH WIND WATCH REMAINS IN EFFECT FROM SUNDAY MORNING THROUGH SUNDAY EVENING. * WINDS: SOUTH TO SOUTHWEST 25 TO 35 MPH GUSTING UP TO 70 MPH. * TIMING: STRONG WINDS WILL DEVELOP AROUND SUNRISE ON SUNDAY MORNING OVER HUMBOLDT COUNTY. WINDS WILL BE STRONGEST ALONG THE COLD FRONT AS IT MOVES EAST THROUGH THE STATE AND EXITS THROUGH WHITE PINE COUNTY EARLY SUNDAY EVENING. * LOCATIONS INCLUDE: SILVER ZONE PASS...WEST WENDOVER...ELY... MCGILL...CONNORS PASS...GREAT BASIN NATIONAL PARK...AUSTIN... AUSTIN SUMMIT...EUREKA...DIAMOND VALLEY...PINTO SUMMIT... TONOPAH...ROUND MOUNTAIN...DUCKWATER...CURRANT SUMMIT * IMPACTS: DRIVERS OF VANS...CAMPERS...TRAILERS...AND OTHER HIGH-PROFILE VEHICLES SHOULD BE ALERT TO THE DANGER OF THESE WINDS. TAKE ACTION TO SECURE TRASH CANS...LAWN FURNITURE... AND OTHER LOOSE OR LIGHTWEIGHT OUTDOOR OBJECTS. HIGH WINDS CAN TOPPLE TREES...BLOW WEAKENED ROOFS OFF HOUSES...AND DOWN POWER LINES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF 58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST FORECASTS. && $$
320 WWUS75 KLKN 302258 NPWLKN URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ELKO NV 258 PM PST FRI NOV 30 2012 ...STRONG WINDS TO AFFECT NORTHERN NEVADA... NVZ030-031-034-036-038-039-011700- /O.CON.KLKN.WI.Y.0038.000000T0000Z-121201T0300Z/ /O.CON.KLKN.HW.A.0006.121202T1500Z-121203T0300Z/ HUMBOLDT COUNTY-NORTHERN ELKO COUNTY- RUBY MOUNTAINS/EAST HUMBOLDT RANGE- NORTHERN LANDER COUNTY AND NORTHERN EUREKA COUNTY- SOUTHWESTERN ELKO COUNTY-SOUTH CENTRAL ELKO COUNTY- INCLUDING THE FOLLOWING LOCATIONS...WINNEMUCCA...MCDERMITT... PARADISE VALLEY...GOLCONDA SUMMIT...JACKPOT...WILDHORSE... OWYHEE...SECRET PASS...LAMOILLE CANYON...HARRISON PASS... BATTLE MOUNTAIN...EMIGRANT PASS...ELKO...SPRING CREEK...CARLIN... WELLS...PEQUOP SUMMIT 258 PM PST FRI NOV 30 2012 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM PST THIS EVENING... ...HIGH WIND WATCH REMAINS IN EFFECT FROM SUNDAY MORNING THROUGH SUNDAY EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM PST THIS EVENING. A HIGH WIND WATCH REMAINS IN EFFECT FROM SUNDAY MORNING THROUGH SUNDAY EVENING. * WINDS: FRIDAY...SOUTH TO SOUTHWEST 25 TO 35 MPH GUSTING TO 50 MPH. SUNDAY...SOUTH TO SOUTHWEST 25 TO 35 MPH GUSTING UP TO 70 MPH. * TIMING: FRIDAY...STRONG WINDS WILL AROUND 7 PM. SUNDAY...STRONG WINDS WILL DEVELOP AROUND SUNRISE ON SUNDAY MORNING OVER HUMBOLDT COUNTY. WINDS WILL BE STRONGEST ALONG THE COLD FRONT AS IT MOVES EAST THROUGH THE STATE AND EXITS THROUGH WHITE PINE COUNTY EARLY SUNDAY EVENING. * LOCATIONS INCLUDE: JACKPOT...WILDHORSE...OWYHEE...WINNEMUCCA... MCDERMITT...PARADISE VALLEY...GOLCONDA SUMMIT...SECRET PASS... LAMOILLE CANYON...HARRISON PASS...BATTLE MOUNTAIN...EMIGRANT PASS...WELLS...PEQUOP SUMMIT...ELKO...SPRING CREEK...CARLIN * IMPACTS: DRIVERS OF VANS...CAMPERS...TRAILERS...AND OTHER HIGH-PROFILE VEHICLES SHOULD BE ALERT TO THE DANGER OF THESE WINDS. TAKE ACTION TO SECURE TRASH CANS...LAWN FURNITURE... AND OTHER LOOSE OR LIGHTWEIGHT OUTDOOR OBJECTS. HIGH WINDS CAN TOPPLE TREES...BLOW WEAKENED ROOFS OFF HOUSES...AND DOWN POWER LINES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF 58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST FORECASTS. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH WITH GUSTS IN EXCESS OF 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ NVZ033-035-037-040-041-011700- /O.CON.KLKN.HW.A.0006.121202T1500Z-121203T0300Z/ SOUTHEASTERN ELKO COUNTY-WHITE PINE COUNTY- SOUTHERN LANDER COUNTY AND SOUTHERN EUREKA COUNTY- NORTHWESTERN NYE COUNTY-NORTHEASTERN NYE COUNTY- INCLUDING THE FOLLOWING LOCATIONS...SILVER ZONE PASS... WEST WENDOVER...ELY...MCGILL...CONNORS PASS... GREAT BASIN NATIONAL PARK...AUSTIN...AUSTIN SUMMIT...EUREKA... DIAMOND VALLEY...PINTO SUMMIT...TONOPAH...ROUND MOUNTAIN... DUCKWATER...CURRANT SUMMIT 258 PM PST FRI NOV 30 2012 ...HIGH WIND WATCH REMAINS IN EFFECT FROM SUNDAY MORNING THROUGH SUNDAY EVENING... A HIGH WIND WATCH REMAINS IN EFFECT FROM SUNDAY MORNING THROUGH SUNDAY EVENING. * WINDS: SOUTH TO SOUTHWEST 25 TO 35 MPH GUSTING UP TO 70 MPH. * TIMING: STRONG WINDS WILL DEVELOP AROUND SUNRISE ON SUNDAY MORNING OVER HUMBOLDT COUNTY. WINDS WILL BE STRONGEST ALONG THE COLD FRONT AS IT MOVES EAST THROUGH THE STATE AND EXITS THROUGH WHITE PINE COUNTY EARLY SUNDAY EVENING. * LOCATIONS INCLUDE: SILVER ZONE PASS...WEST WENDOVER...ELY... MCGILL...CONNORS PASS...GREAT BASIN NATIONAL PARK...AUSTIN... AUSTIN SUMMIT...EUREKA...DIAMOND VALLEY...PINTO SUMMIT... TONOPAH...ROUND MOUNTAIN...DUCKWATER...CURRANT SUMMIT * IMPACTS: DRIVERS OF VANS...CAMPERS...TRAILERS...AND OTHER HIGH-PROFILE VEHICLES SHOULD BE ALERT TO THE DANGER OF THESE WINDS. TAKE ACTION TO SECURE TRASH CANS...LAWN FURNITURE... AND OTHER LOOSE OR LIGHTWEIGHT OUTDOOR OBJECTS. HIGH WINDS CAN TOPPLE TREES...BLOW WEAKENED ROOFS OFF HOUSES...AND DOWN POWER LINES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF 58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST FORECASTS. && $$
003 WWUS75 KLKN 010021 NPWLKN URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ELKO NV 421 PM PST FRI NOV 30 2012 ...STRONG WINDS TO AFFECT NORTHERN NEVADA SUNDAY... NVZ030-031-034-036-038-039-011830- /O.CAN.KLKN.WI.Y.0038.000000T0000Z-121201T0300Z/ /O.CON.KLKN.HW.A.0006.121202T1500Z-121203T0300Z/ HUMBOLDT COUNTY-NORTHERN ELKO COUNTY- RUBY MOUNTAINS/EAST HUMBOLDT RANGE- NORTHERN LANDER COUNTY AND NORTHERN EUREKA COUNTY- SOUTHWESTERN ELKO COUNTY-SOUTH CENTRAL ELKO COUNTY- INCLUDING THE FOLLOWING LOCATIONS...WINNEMUCCA...MCDERMITT... PARADISE VALLEY...GOLCONDA SUMMIT...JACKPOT...WILDHORSE... OWYHEE...SECRET PASS...LAMOILLE CANYON...HARRISON PASS... BATTLE MOUNTAIN...EMIGRANT PASS...ELKO...SPRING CREEK...CARLIN... WELLS...PEQUOP SUMMIT 421 PM PST FRI NOV 30 2012 ...HIGH WIND WATCH REMAINS IN EFFECT FROM SUNDAY MORNING THROUGH SUNDAY EVENING... ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN ELKO HAS CANCELLED THE WIND ADVISORY. A HIGH WIND WATCH REMAINS IN EFFECT FROM SUNDAY MORNING THROUGH SUNDAY EVENING. * WINDS: SOUTH TO SOUTHWEST 25 TO 35 MPH GUSTING UP TO 70 MPH. * TIMING: STRONG WINDS WILL DEVELOP ON SUNDAY MORNING OVER HUMBOLDT COUNTY. WINDS WILL BE STRONGEST ALONG THE COLD FRONT AS IT MOVES EAST THROUGH THE STATE AND EXITS THROUGH WHITE PINE COUNTY EARLY SUNDAY EVENING. * LOCATIONS INCLUDE: JACKPOT...WILDHORSE...OWYHEE... WINNEMUCCA...MCDERMITT...PARADISE VALLEY...GOLCONDA SUMMIT... SECRET PASS... LAMOILLE CANYON...HARRISON PASS...BATTLE MOUNTAIN...EMIGRANT PASS...WELLS...PEQUOP SUMMIT...ELKO... SPRING CREEK...CARLIN * IMPACTS: DRIVERS OF VANS...CAMPERS...TRAILERS...AND OTHER HIGH-PROFILE VEHICLES SHOULD BE ALERT TO THE DANGER OF THESE WINDS. TAKE ACTION TO SECURE TRASH CANS...LAWN FURNITURE... AND OTHER LOOSE OR LIGHTWEIGHT OUTDOOR OBJECTS. HIGH WINDS CAN TOPPLE TREES...BLOW WEAKENED ROOFS OFF HOUSES...AND DOWN POWER LINES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF 58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST FORECASTS. && $$ NVZ033-035-037-040-041-011830- /O.CON.KLKN.HW.A.0006.121202T1500Z-121203T0300Z/ SOUTHEASTERN ELKO COUNTY-WHITE PINE COUNTY- SOUTHERN LANDER COUNTY AND SOUTHERN EUREKA COUNTY- NORTHWESTERN NYE COUNTY-NORTHEASTERN NYE COUNTY- INCLUDING THE FOLLOWING LOCATIONS...SILVER ZONE PASS... WEST WENDOVER...ELY...MCGILL...CONNORS PASS... GREAT BASIN NATIONAL PARK...AUSTIN...AUSTIN SUMMIT...EUREKA... DIAMOND VALLEY...PINTO SUMMIT...TONOPAH...ROUND MOUNTAIN... DUCKWATER...CURRANT SUMMIT 421 PM PST FRI NOV 30 2012 ...HIGH WIND WATCH REMAINS IN EFFECT FROM SUNDAY MORNING THROUGH SUNDAY EVENING... A HIGH WIND WATCH REMAINS IN EFFECT FROM SUNDAY MORNING THROUGH SUNDAY EVENING. * WINDS: SOUTH TO SOUTHWEST 25 TO 35 MPH GUSTING UP TO 70 MPH. * TIMING: STRONG WINDS WILL DEVELOP ON SUNDAY MORNING OVER HUMBOLDT COUNTY. WINDS WILL BE STRONGEST ALONG THE COLD FRONT AS IT MOVES EAST THROUGH THE STATE AND EXITS THROUGH WHITE PINE COUNTY EARLY SUNDAY EVENING. * LOCATIONS INCLUDE: SILVER ZONE PASS...WEST WENDOVER...ELY... MCGILL...CONNORS PASS...GREAT BASIN NATIONAL PARK...AUSTIN... AUSTIN SUMMIT...EUREKA...DIAMOND VALLEY...PINTO SUMMIT... TONOPAH...ROUND MOUNTAIN...DUCKWATER...CURRANT SUMMIT * IMPACTS: DRIVERS OF VANS...CAMPERS...TRAILERS...AND OTHER HIGH-PROFILE VEHICLES SHOULD BE ALERT TO THE DANGER OF THESE WINDS. TAKE ACTION TO SECURE TRASH CANS...LAWN FURNITURE... AND OTHER LOOSE OR LIGHTWEIGHT OUTDOOR OBJECTS. HIGH WINDS CAN TOPPLE TREES...BLOW WEAKENED ROOFS OFF HOUSES...AND DOWN POWER LINES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF 58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST FORECASTS. && $$
039 WWUS75 KLKN 011014 NPWLKN URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ELKO NV 214 AM PST SAT DEC 1 2012 ...STRONG WINDS TO AFFECT NORTHERN NEVADA SUNDAY... NVZ030-031-033>041-020415- /O.CON.KLKN.HW.A.0006.121202T1500Z-121203T0300Z/ HUMBOLDT COUNTY-NORTHERN ELKO COUNTY-SOUTHEASTERN ELKO COUNTY- RUBY MOUNTAINS/EAST HUMBOLDT RANGE-WHITE PINE COUNTY- NORTHERN LANDER COUNTY AND NORTHERN EUREKA COUNTY- SOUTHERN LANDER COUNTY AND SOUTHERN EUREKA COUNTY- SOUTHWESTERN ELKO COUNTY-SOUTH CENTRAL ELKO COUNTY- NORTHWESTERN NYE COUNTY-NORTHEASTERN NYE COUNTY- INCLUDING THE FOLLOWING LOCATIONS...WINNEMUCCA...MCDERMITT... PARADISE VALLEY...GOLCONDA SUMMIT...JACKPOT...WILDHORSE... OWYHEE...SILVER ZONE PASS...WEST WENDOVER...SECRET PASS... LAMOILLE CANYON...HARRISON PASS...ELY...MCGILL...CONNORS PASS... GREAT BASIN NATIONAL PARK...BATTLE MOUNTAIN...EMIGRANT PASS... AUSTIN...AUSTIN SUMMIT...EUREKA...DIAMOND VALLEY...PINTO SUMMIT... ELKO...SPRING CREEK...CARLIN...WELLS...PEQUOP SUMMIT...TONOPAH... ROUND MOUNTAIN...DUCKWATER...CURRANT SUMMIT 214 AM PST SAT DEC 1 2012 ...HIGH WIND WATCH REMAINS IN EFFECT FROM SUNDAY MORNING THROUGH SUNDAY EVENING... A HIGH WIND WATCH REMAINS IN EFFECT FROM SUNDAY MORNING THROUGH SUNDAY EVENING. * WINDS: SOUTH TO SOUTHWEST 25 TO 35 MPH GUSTING UP TO 65 MPH. * TIMING: STRONG WINDS WILL DEVELOP ON SUNDAY MORNING OVER HUMBOLDT COUNTY. WINDS WILL BE STRONGEST ALONG THE COLD FRONT AS IT MOVES EAST THROUGH THE STATE AND EXITS THROUGH WHITE PINE COUNTY EARLY SUNDAY EVENING. * LOCATIONS INCLUDE: JACKPOT...WILDHORSE...OWYHEE... WINNEMUCCA...MCDERMITT...PARADISE VALLEY...GOLCONDA SUMMIT... SILVER ZONE PASS...WEST WENDOVER...ELY...MCGILL... CONNORS PASS...GREAT BASIN NATIONAL PARK...SECRET PASS... LAMOILLE CANYON...HARRISON PASS...AUSTIN...AUSTIN SUMMIT... EUREKA... DIAMOND VALLEY...PINTO SUMMIT...BATTLE MOUNTAIN... EMIGRANT PASS...WELLS...PEQUOP SUMMIT...ELKO... SPRING CREEK... CARLIN...TONOPAH...ROUND MOUNTAIN... DUCKWATER...CURRANT SUMMIT * IMPACTS: DRIVERS OF VANS...CAMPERS...TRAILERS...AND OTHER HIGH-PROFILE VEHICLES SHOULD BE ALERT TO THE DANGER OF THESE WINDS. TAKE ACTION TO SECURE TRASH CANS...LAWN FURNITURE... AND OTHER LOOSE OR LIGHTWEIGHT OUTDOOR OBJECTS. HIGH WINDS CAN TOPPLE TREES...BLOW WEAKENED ROOFS OFF HOUSES...AND DOWN POWER LINES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF 58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST FORECASTS. && $$ LW
819 WWUS75 KLKN 012235 NPWLKN URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ELKO NV 235 PM PST SAT DEC 1 2012 ...STRONG WINDS TO AFFECT NORTHERN AND CENTRAL NEVADA SUNDAY... NVZ030-031-036-030000- /O.UPG.KLKN.HW.A.0006.121202T1500Z-121203T0300Z/ /O.NEW.KLKN.HW.W.0007.121202T1200Z-121203T0000Z/ HUMBOLDT COUNTY-NORTHERN ELKO COUNTY- NORTHERN LANDER COUNTY AND NORTHERN EUREKA COUNTY- INCLUDING THE FOLLOWING LOCATIONS...WINNEMUCCA...MCDERMITT... PARADISE VALLEY...GOLCONDA SUMMIT...JACKPOT...WILDHORSE... OWYHEE...BATTLE MOUNTAIN...EMIGRANT PASS 235 PM PST SAT DEC 1 2012 ...HIGH WIND WARNING IN EFFECT FROM 4 AM TO 4 PM PST SUNDAY... THE NATIONAL WEATHER SERVICE IN ELKO HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT FROM 4 AM TO 4 PM PST SUNDAY. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. * WINDS: SOUTH TO SOUTHWEST 25 TO 35 MPH GUSTING UP TO 65 MPH...75 MPH IN THE HIGHER TERRAIN OF HUMBOLDT AND NORTHERN ELKO COUNTIES. * TIMING: STRONG WINDS WILL DEVELOP ON SUNDAY MORNING OVER HUMBOLDT COUNTY. WINDS WILL BE STRONGEST ALONG A COLD FRONT AS IT MOVES EAST THROUGH THE STATE AND EXITS THROUGH WHITE PINE COUNTY EARLY SUNDAY EVENING. * LOCATIONS INCLUDE: JACKPOT...WILDHORSE...OWYHEE...WINNEMUCCA... MCDERMITT...PARADISE VALLEY...GOLCONDA SUMMIT...BATTLE MOUNTAIN...EMIGRANT PASS * IMPACTS: DRIVERS OF VANS...CAMPERS...TRAILERS...AND OTHER HIGH- PROFILE VEHICLES SHOULD BE VERY CAREFUL. SUDDEN STRONG GUSTS COULD PUSH YOU OFF THE ROAD. CROSSWINDS WILL BE A MAJOR DANGER. TAKE ACTION TO SECURE TRASH CANS...LAWN FURNITURE...AND OTHER LOOSE OR LIGHTWEIGHT OUTDOOR OBJECTS. HIGH WINDS CAN TOPPLE TREES...BLOW WEAKENED ROOFS OFF HOUSES...AND DOWN POWER LINES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. THIS STORM WILL PRODUCE WINDS STRONGER THAN THESE SPEEDS. && $$ NVZ033>035-037>041-030000- /O.UPG.KLKN.HW.A.0006.121202T1500Z-121203T0300Z/ /O.NEW.KLKN.WI.Y.0039.121202T1500Z-121203T0300Z/ SOUTHEASTERN ELKO COUNTY-RUBY MOUNTAINS/EAST HUMBOLDT RANGE- WHITE PINE COUNTY- SOUTHERN LANDER COUNTY AND SOUTHERN EUREKA COUNTY- SOUTHWESTERN ELKO COUNTY-SOUTH CENTRAL ELKO COUNTY- NORTHWESTERN NYE COUNTY-NORTHEASTERN NYE COUNTY- INCLUDING THE FOLLOWING LOCATIONS...SILVER ZONE PASS... WEST WENDOVER...SECRET PASS...LAMOILLE CANYON...HARRISON PASS... ELY...MCGILL...CONNORS PASS...GREAT BASIN NATIONAL PARK... AUSTIN...AUSTIN SUMMIT...EUREKA...DIAMOND VALLEY...PINTO SUMMIT... ELKO...SPRING CREEK...CARLIN...WELLS...PEQUOP SUMMIT...TONOPAH... ROUND MOUNTAIN...DUCKWATER...CURRANT SUMMIT 235 PM PST SAT DEC 1 2012 ...WIND ADVISORY IN EFFECT FROM 7 AM TO 7 PM PST SUNDAY... THE NATIONAL WEATHER SERVICE IN ELKO HAS ISSUED A WIND ADVISORY... WHICH IS IN EFFECT FROM 7 AM TO 7 PM PST SUNDAY. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. * WINDS: SOUTH TO SOUTHWEST 25 TO 35 MPH GUSTING UP TO 55 MPH. * TIMING: STRONG WINDS WILL DEVELOP ON SUNDAY MORNING OVER HUMBOLDT COUNTY. WINDS WILL BE STRONGEST ALONG THE COLD FRONT AS IT MOVES EAST THROUGH THE STATE AND EXITS THROUGH WHITE PINE COUNTY EARLY SUNDAY EVENING. * LOCATIONS INCLUDE: SILVER ZONE PASS...WEST WENDOVER...ELY... MCGILL...CONNORS PASS...GREAT BASIN NATIONAL PARK... SECRET PASS...LAMOILLE CANYON...HARRISON PASS...AUSTIN... AUSTIN SUMMIT...EUREKA...DIAMOND VALLEY...PINTO SUMMIT... WELLS... PEQUOP SUMMIT...ELKO...SPRING CREEK...CARLIN... TONOPAH... ROUND MOUNTAIN...DUCKWATER...CURRANT SUMMIT * IMPACTS: DRIVERS OF VANS...CAMPERS...TRAILERS...AND OTHER HIGH- PROFILE VEHICLES SHOULD BE VERY CAREFUL. SUDDEN STRONG GUSTS COULD PUSH YOU OFF THE ROAD. CROSSWINDS WILL BE A MAJOR DANGER. TAKE ACTION TO SECURE TRASH CANS...LAWN FURNITURE...AND OTHER LOOSE OR LIGHTWEIGHT OUTDOOR OBJECTS. HIGH WINDS CAN TOPPLE TREES...BLOW WEAKENED ROOFS OFF HOUSES...AND DOWN POWER LINES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH WITH GUSTS IN EXCESS OF 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. THIS STORM COULD PRODUCE GUSTS UP TO AROUND 55 MPH. && $$ BB
What forecasters said that day
The local office's own words before this high wind watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Elko, NV wrote its last area forecast discussion before this high wind watch went out at Nov 30, 3:11 AM PST, 17 minutes earlier.
Area forecast discussion, Nov 30, 3:11 AM PST, 17 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ELKO NV 311 AM PST FRI NOV 30 2012 .SYNOPSIS...TEMPERATURES WILL BE ON THE MILD SIDE ACROSS NORTHERN AND CENTRAL NEVADA THROUGH EARLY SUNDAY. HOWEVER SEVERAL WEATHER DISTURBANCES WILL MOVE THROUGH THE STATE BEGINNING TODAY TO BRING PERIODS OF VALLEY RAIN AND HIGH ELEVATION SNOW. A STRONG COLD FRONT WILL BRING VERY STRONG WINDS ON SUNDAY. && .SHORT TERM...TODAY THROUGH SUNDAY. IR SATELLITE IMAGERY SHOWS A VERY MOIST FLOW ACROSS NORTHWEST NEVADA THIS MORNING. RADAR IS INDICATING LEE-SIDE DEVELOPMENT OF SHOWERS OVER PERSHING COUNTY MOVING INTO NORTHERN LANDER AND HUMBOLDT COUNTIES AT THIS TIME. TEMPERATURES ARE HOLDING IN THE 40S ACROSS NEARLY THE ENTIRE CWFA. WINDS ARE GUSTING INTO THE 20S IN MANY LOCATIONS. ERRATIC MOTION OF AN UPPER LOW OFF THE PACIFIC CANADIAN COAST WILL CONTINUE TO PRODUCE SHORTWAVES THAT WILL EXTEND SOUTH TO AFFECT NEVADA TODAY THROUGH SUNDAY. TODAY THROUGH TONIGHT. A SHORTWAVE WILL BRUSH THE LKN CWFA BRINGING GUSTY WINDS AND PRECIPITATION PRIMARILY TO NORTHERN NEVADA...WITH A MINIMAL RISK OF SHOWERS IN CENTRAL NEVADA. SNOW LEVELS WILL START OUT AROUND 8000 FEET THEN FALL TO AROUND 6500 FEET TO 7000 FEET OVERNIGHT. THUS SNOWFALL IS NOT DEEMED A GREAT CONCERN. THE JET FLOW AROUND THE PACIFIC LOW FEATURE WILL DRIVE A 100 KT JET CORE OVER HUMBOLDT COUNTY HOWEVER THINK SURFACE WINDS WILL BE BELOW ADVISORY FOR MOST SITES IN HUMBOLDT COUNTY. QPF SPILLOVER WILL BE SUFFICIENT TO SPREAD NUMEROUS RAIN SHOWERS ACROSS NORTHERN NEVADA BY AFTERNOON. MEASURABLE RAIN ACROSS NORTHERN NEVADA CONTINUES TO BE DISPLAYED AT ABOUT 0.10-0.20 INCHES IN A PROGRESSIVE BAND PATTERN. SHOWER COVERAGE WILL DECREASE WITH SOUTHERN EXTENT...WITH ONLY ISOLATED SHOWERS ALONG AND SOUTH OF U.S. HIGHWAY 50. DESPITE THE CLOUDS AND RAIN...A SOUTHERLY COMPONENT TO THE FLOW OF PACIFIC AIR WILL ENSURE ANOTHER MILD AFTERNOON IN THE LOWER TO MID 50S. WITH SHOWERS ESSENTIALLY ENDING AROUND MIDNIGHT...LOW TEMPERATURES SHOULD FALL INTO THE 30S WITH ADVENT OF SLIGHTLY COOLER AIR BEHIND A WEAK COLD FRONT. SATURDAY THROUGH SATURDAY NIGHT. THERE ARE A COUPLE OF SUBTLE SHORTWAVE IMPULSES THAT WILL MOVE THROUGH TO BRING A SMALL RISK FOR SHOWERS HOWEVER THIS PERIOD WILL GENERALLY BE A BREAK...OR A CALM...BEFORE THE NEXT STRONG SYSTEM. A MILD SOUTHWEST FLOW WITH AN ATTENUATED QPF SIGNATURE WILL ALLOW HIGH TEMPERATURES TO RISE INTO THE 50S. LOW TEMPERATURES MAY FALL INTO THE 30S HOWEVER THIS IS CONTINGENT ON TIMING OF DEVELOPING WINDS. SUNDAY. A HIGH WIND WATCH IS IN EFFECT. A VERY ANOMALOUS AND STRONG SHORTWAVE WILL BREAK FREE FROM THE PACIFIC LOW FEATURE AND PRODUCE A 105 KT JET CORE THAT WILL MOVE LATERALLY ACROSS THE STATE. WITH THE PASSAGE OF A COLD FRONT LATE SUNDAY...TEMPERATURES WILL RISE INTO THE UPPER 40S AND 50S EARLY IN THE DAY. WHILE MODELS ARE INJECTING QPF AMOUNTS OF AROUND ONE-HALF INCH ACROSS NORTHERN NEVADA...SNOW LEVELS WILL BE AROUND 9000 FEET AHEAD OF THE FRONT FALLING TO AROUND 7000 FEET BEHIND THE FRONT. WINDS ARE EXPECTED TO BE UNUSUALLY STRONG AS ADVERTISED BY RUN-TO-RUN CONSISTENCY. SURFACE WIND GUSTS ALONG THE FRONT WILL RANGE FROM 55 MPH TO 65 MPH IN MANY LOCATIONS WHERE PUBLIC ACTIVITIES ARE COMMON...POSSIBLY UP TO 70 MPH ACROSS WHITE PINE COUNTY. MOUNTAIN TOPS WILL REACH TO NEAR 100 MPH. PRECIPITATION LOADING MAY BE A LIMITING FACTOR FOR THE WINDS UP NORTH...HOWEVER WINDS WILL STILL BE SUBSTANTIALLY HIGH ALONG HIGHWAY OVERPASSES AND SUMMITS. WIDESPREAD RAIN IS EXPECTED IN THE VALLEYS TURNING TO A MIX OF RAIN AND SNOW TOWARDS THE WEST LATE IN THE DAY. PROGRESSIVE NATURE OF SYSTEM WILL RENDER ANY SNOW AMOUNTS LIGHT. .LONG TERM...SUNDAY NIGHT THROUGH NEXT THURSDAY. THE LONG TERM COMMENCES WITH AN UNSETTLED PATTERN ON TAP. A VIGOROUS PACIFIC SYSTEM WILL CONTINUE TO MOVE INTO THE INTER-MOUNTAIN WEST AND ACROSS THE LKN CWA. THE BIGGEST IMPACT SUNDAY NIGHT MONDAY MORNING TIME FRAME WILL BE PRECIPITATION FREEZING ON THE ROADS ESPECIALLY ALONG I-80. THE MODELS CONTINUE TO DEPICT +100 KNOT JET CORE CLIPPING THE SILVER STATE ALONG WITH 12 DAM OF GRADIENT FROM AUSTIN TO MCDERMITT. HIGH CONFIDENCE THAT STRONG AND DAMAGING WINDS WILL CONTINUE INTO SUNDAY NIGHT. ADDITIONALLY...SENSIBLE WEATHER-WISE EXPECTING PRECIPITATION TO LINGER INTO THE NIGHT ALTHOUGH THE GFS RAPIDLY DEPICTS THE HIGH VALUE PWS GETTING SHUNTED EASTWARD WITH THE FROPA. RIDGING IS EXPECTED TO MOVE INTO THE LKN CWA RESULTING IN DRIER CONDITIONS ON MONDAY...AND TUESDAY. BOTH THE EC AND THE GFS DEPICT A MIDWEEK SYSTEM...ALTHOUGH THE TIMING OF THE H5 TROF AT F150 VARIES BETWEEN THE NCEP AND THE NON-NCEP GUIDANCE. && .AVIATION...WITH LOW PRESSURE MOVING INTO THE REGION EXPECTING PERIODS OF UNSETTLED WEATHER MVFR AND IFR CONDITIONS TODAY. EXPECTING TURBULENCE...OBSCURED MT TOPS AND ICING ON AIRCRAFT ABOVE 10000 FEET. && .LKN WATCHES/WARNINGS/ADVISORIES... HIGH WIND WATCH FROM SUNDAY MORNING THROUGH SUNDAY EVENING FOR HUMBOLDT COUNTY...NORTHEASTERN NYE COUNTY...NORTHERN ELKO COUNTY...NORTHERN LANDER COUNTY AND NORTHERN EUREKA COUNTY... NORTHWESTERN NYE COUNTY...RUBY MOUNTAINS/EAST HUMBOLDT RANGE... SOUTH CENTRAL ELKO COUNTY...SOUTHEASTERN ELKO COUNTY...SOUTHERN LANDER COUNTY AND SOUTHERN EUREKA COUNTY...SOUTHWESTERN ELKO COUNTY...WHITE PINE COUNTY. && 92/97/97
Hazardous weather outlook, Nov 29, 3:15 PM PST, 12 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ELKO NV 315 PM PST THU NOV 29 2012 NVZ030-031-033>041-301200- HUMBOLDT COUNTY-NORTHERN ELKO COUNTY-SOUTHEASTERN ELKO COUNTY- RUBY MOUNTAINS/EAST HUMBOLDT RANGE-WHITE PINE COUNTY- NORTHERN LANDER COUNTY AND NORTHERN EUREKA COUNTY- SOUTHERN LANDER COUNTY AND SOUTHERN EUREKA COUNTY- SOUTHWESTERN ELKO COUNTY-SOUTH CENTRAL ELKO COUNTY- NORTHWESTERN NYE COUNTY-NORTHEASTERN NYE COUNTY- 315 PM PST THU NOV 29 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL NEVADA...NORTH CENTRAL NEVADA...NORTHEAST NEVADA...NORTHWEST NEVADA AND SOUTH CENTRAL NEVADA. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO SIGNIFICANT WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. NUMEROUS RAIN SHOWERS WILL SPREAD ACROSS NORTHERN NEVADA ON FRIDAY. MILD PACIFIC AIR WILL FORCE SNOW LEVELS TO REMAIN UNSEASONABLY HIGH...NEAR 8000 FEET. THEREFORE...NO WINTER WEATHER TRAVEL IMPACTS ARE EXPECTED. EXPECT WET HIGHWAYS ACROSS NORTHERN NEVADA FRIDAY AFTERNOON...ALONG WITH PONDING ON AREA ROADWAYS. THE LAST AND STRONGEST STORM SYSTEM IS EXPECTED TO ARRIVE IN NEVADA ON SUNDAY. THIS SYSTEM WILL BE ACCOMPANIED BY A SIGNIFICANT AMOUNT OF PACIFIC MOISTURE AND VERY STRONG JET STREAM ENERGY. WIDESPREAD SIGNIFICANT RAIN IS EXPECTED FOR MUCH OF THE DAY ON SUNDAY BEFORE BRIEFLY CHANGING TO SNOW BEHIND A STRONG COLD FRONT SUNDAY AFTERNOON AND EVENING. THE QUICK MOVEMENT OF THIS STORM SYSTEM IS EXPECTED TO KEEP MOST VALLEY SNOW ACCUMULATIONS LIGHT WITH MUCH HIGHER SNOW TOTALS LIKELY ON THE MOUNTAINS. IN ADDITION...VERY STRONG WINDS ARE LIKELY ON SUNDAY...PARTICULARLY AHEAD OF AND ALONG THE COLD FRONTAL PASSAGE. EXPECT WIND GUSTS TO EXCEED 50 MPH FOR MOST VALLEYS...70 TO 80 MPH ON PASSES AND SUMMITS...AND NEAR 100 MPH ABOVE 9000 FEET. DAMAGING WINDS ARE POSSIBLE...AND A HIGH WIND WATCH WILL LIKELY BE REQUIRED. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ASKED TO REPORT WEATHER PHENOMENA ACCORDING TO STANDARD OPERATING PROCEDURE. TURNER
The office that day
Everything else NWS Elko, NV issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 30, 8:37 AM PST | Wind Advisory | LKN | Elko, Eureka, Humboldt, Lander, White Pine | 8 hr |
Nearby
High Wind Watches in Nevada, 2012Every high wind watch in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.